# SDR DALA2019011500258

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 73,094 hours, 53,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP TO ROW 1A. FOUND SEVERAL LTS OUT IN F/C SECTION OF AIRPLANE/ REMOVED & REPLACED ASSOCIATED BATTERY PACK PER AMM 33-53. OPS NORMAL OK FOR SVC. (LP5001473)
